10.1002/(sici)1096-9853(199812)22:12<947::aid-nag951>3.0.co;2-1
Doi:
10.1002/(sici)1096-9853(199812)22:12<947::aid-nag951>3.0.co;2-1
Title:
The complex one-sided integrals of Cauchy and Hadamard and application to boundary element method
Author: Mogilevskaya, S. G.
Year: 1998
Month: 12
Volume: 22
Issue: 12
First_page: 947
Last_page: 968
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 511273abfad50c1b34876e9986030a24
Filesize: 166083
Timeadded: 2014-08-31 21:38:55
Journalid: 9917
Original Link: https://www.wenrao.com/i/2W2uo2kYp15qUdoiK
相关文献